# SDR FDEA202108061968

- Difficulty date: August 6, 2021
- Submitted: August 9, 2021
- Operation: Air carrier
- Aircraft: N933FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24330
- Aircraft time: 63,188 hours, 37,181 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Actuator
- Part number: 5006397R
- Part serial: 4827
- Condition: Worn
- Location: Le Slats
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AT FLAPS 1 SELECTION FLAPS MOVED TO 1 POSITION &  GOT EICAS MESSAGE LE SLAT DISAGREE. RAN QRH PROCEDURES, AFTER MOVED THE ALTERNATE FLAP SELECTOR  THE EICAS MESSAGE WENT AWAY.   REF TSI 27-80 1381 WRI 27-80 1391, 27-80 1389, 27-80 1390 FOR TROUBLESHOOTING AND PARTS INFO. BASED ON TROUBLESHOOTING THREE   LEADING EDGE SLAT ROTARY ACTUATORS WERE FOUND TO BE TRIPPED. THREE ACTUATORS IN POSITIONS #9 #12 AND#15 WERE REPLACED IAW AMM 27-81-18-4. OPS CHECK   SATIS AND NO MESSAGES PRESENT DURING OPERATION OF LEADING EDGE SLATS.   AIRCRAFT OK FOR SERVICE.
